# SDR SIMA200324607

- Difficulty date: August 15, 2003
- Submitted: October 17, 2003
- Operation: Air carrier
- Aircraft: N716AE
- Make and model: Emb EMB-135LR
- Aircraft serial: 145264
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Sill
- Part number: 14522178005
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ABI - DURING AN IMBV INSPECTION, THE SERVICE DOOR CENTER SILL WAS FOUND TO BE CORRODED BELOW SRM LIMITS.  REMOVED EXISTING SERVICE DOOR CENTER SILL AND INSTALLED NEW SILL IAW EMB SRM, SRM EMB-145/1142 REV 22, CHAPTERST 51-40-02, 51-20-01, 51-20-03, 51-40-06 AND AMERICAN EAGLE AIRLINES INC ETN NR EB-51-009.  (M)
